Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

July 7, 2011Carbon County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 7, 2011, 8:56 PM EDT for Carbon County, Pennsylvania. It was in force for 94 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2011, 8:56 PM EDT (00:56 UTC)
Expired
Jul 7, 2011, 10:30 PM EDT
In force
94 min
Issued by
NWS Philadelphia/Mount Holly

County Carbon County, PA

The radar

The Philadelphia radar (KDIX), 149 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 9:28 PM EDTTSTM WND DMG3 Ene Hometown, PANUMEROUS TREES DOWN ACROSS EASTERN RUSH TOWNSHIP. TREE FELL ON HOUSE IN LAKE HAUTO AREA.
Jul 7, 9:36 PM EDTTSTM WND DMGNesquehoning, PATREES REPORTED DOWN IN NESQUEHONING.
Jul 7, 9:40 PM EDTHAIL 0.75Summit Hill, PAPENNY SIZE HAIL REPORTED IN SUMMIT HILL.
Jul 7, 9:50 PM EDTHAIL 0.5Summit Hill, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.9 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1372 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1372 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1024 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WWUS81 KPHI 080056
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
856 PM EDT THU JUL 7 2011

PAZ054-061-080230-
CARBON PA-LEHIGH PA-
856 PM EDT THU JUL 7 2011

...A STRONG THUNDERSTORM WILL AFFECT CARBON AND LEHIGH COUNTIES...

AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES WEST OF LEHIGHTON...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR TRESCKOW AROUND 915 PM...BEAVER
MEADOWS AROUND 930 PM...SUMMIT HILL...LANSFORD AROUND 945 PM...NEW
MAHONING...JIM THORPE AROUND 1000 PM...BOWMANSTOWN AND LEHIGHTON
AROUND 1015 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES 
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM 
APPROACHES.

LAT...LON 4090 7554 4079 7560 4079 7562 4077 7561
      4063 7569 4070 7586 4074 7578 4084 7594
      4090 7600 4091 7600 4096 7586

$$
 
TFG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 7, 8:02 PM EDT, 54 minutes earlier.

Area forecast discussion, Jul 7, 8:02 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
802 PM EDT THU JUL 7 2011

.SYNOPSIS...
A WEAK FRONT ACROSS THE AREA WILL CONTINUE TO BRING UNSETTLED
WEATHER ACROSS THE REGION THROUGH FRIDAY EVENING. A HIGH PRESSURE
SYSTEM WILL BUILD OVER THE AREA SATURDAY AND BRING FAIR AND MORE
COMFORTABLE WEATHER TO THE AREA THIS WEEKEND AND INTO MONDAY.
ANOTHER FRONTAL SYSTEM MAY BRING MORE SHOWERS TO THE REGION LATER
MONDAY INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SHOWERS AND THUNDERSTORMS CONTINUE TO IMPACT THE FORECAST AREA AND
WILL CONTINUE THROUGH THIS EVENING BEFORE DIMINISHING OVERNIGHT.
THE THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINS AND GUSTY
WINDS, ALONG WITH SOME HAIL.

AFTER THE STORMS DISSIPATE LATE TONIGHT, THINGS SHOULD BEGIN TO
CLEAR OUT A LITTLE BIT WITH SKIES BECOMING PARTLY CLOUDY FOR THE
OVERNIGHT PERIOD. AREAS OF FOG MAY DEVELOP IN AREAS THAT RECEIVE
RAIN TODAY. THE OVERNIGHT LOWS WILL BE VERY WARM AND IT WILL
REMAIN VERY HUMID TONIGHT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
FRIDAY AND FRIDAY NIGHT SHOULD BE CONVECTIVELY ACTIVE WITH THE HOT
AND HUMID AIRMASS FINALLY GIVING WAY TO AN APPROACHING UPPER
TROUGH/SFC COLD FRONT. THE SPC IS INDICATING A SLGT CHC FOR
CONVECTION ACROSS THE SRN AREAS WITH AMPLE CAPE AND DECENT SHEAR
IMPOSED OVER THE SAME AREAS. GUSTY WINDS/HEAVY RAINS WILL
ACCOMPANY TSTMS. TEMPERATURES FRI WILL BE LESS THAN TODAY WITH
MORE CLOUDS AND SHOWERS IN PLACE.

SAT THRU SUN WILL FEATURE FAIR WEATHER AS HIGH PRESSURE BUILDS IN
TO THE MIDDLE ATLANTIC. A VERY SMALL CHC FOR SHOWERS WILL REMAIN
IN THE GRIDS FOR SAT MORNING...IN CASE ANY LINGERING ACTIVITY WITH
THE FRONT FROM FRI NIGHT LASTS INTO SAT. THE BEST CHC FOR THIS
HAPPENING WILL BE OVER THE DELMARVA AREA. IT WILL STILL BE VERY
WARM THIS WEEKEND...BUT THE LOWER DEW POINTS WILL MAKE THE AIR
MUCH MORE COMFORTABLE THAN RECENT DAYS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
NOT TOO MANY CHANGES IN THE LONG TERM FROM THE LATEST SUITE OF MODEL
RUNS. THE CAN GGEM WAS NOT USED AS NONE OF THE OTHER MODELS HAD AS
STRONG A LOW EXITING NORTH CAROLINA AND THIS AFFECTED THE CAN FOR
THE REST OF THE LONG TERM. THIS PACKAGE LEANED TOWARD THE ECMWF.

THE LONG TERM WILL BEGIN WITH HOTTER AND INCREASINGLY MORE HUMID
WEATHER EXPECTED. A DECAYING FRONTAL BOUNDARY MIGHT ACT AS A FOCUS
FOR AFTERNOON CONVECTION. ALTHOUGH CONFIDENCE IS NOT HIGH AND THUS
POPS WERE KEPT NORTHWEST OF THE I95 CORRIDOR CLOSER TO THE
APPROACHING COLD FRONT. PENDING SKY COVER AND FRONTAL POSITION ON
TUESDAY, MONDAY SHOULD BE THE HOTTEST DAY OF THE LONG TERM WITH SOME
MID 90S POSSIBLE.

THE APPROACHING COLD FRONT SHOULD THEN ACT AS A TRIGGER FOR MORE
ORGANIZED SHOWERS AND THUNDERSTORMS. WE KEPT POPS RELATIVELY LOW DUE
TO THE CONSENSUS TIMING IN WHICH IT LOOKS TO BE TOO FAR TO THE
NORTHWEST ON MONDAY AND POSSIBLY TOO DEEP INTO OUR CWA ON TUESDAY.

THE GFS IS MORE AGGRESSIVE WITH MOVING THE COLD FRONT THROUGH WHICH
WE TEMPERED SOMEWHAT GIVEN JULY CLIMO. THUS OUR MAX TEMPS ON TUE AS
THE FRONT IS MOVING THROUGH AND ON WED AS THE RELATIVELY COOLER AIR
IS ARRIVING IS ABOVE MEX MOS GUIDANCE.  AT THIS POINT THERE IS
FAIRLY GOOD MODEL CONSENSUS FOR OUR CWA TO BE NEAR THE CANADIAN HIGH
PRESSURE SYSTEM WITH THE RELATIVELY DRIEST AND COOLEST DAY OF THE
LONG TERM PERIOD.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THE 00Z TAFS WILL CONTINUE THE TSRA THREAT FOR THE NEXT COUPLE OF
HOURS FOR KACY AND KMIV AS A POCKET OF GREATEST INSTABILITY
REMAINS JUST TO THE SOUTH IN DELAWARE. THE REST OF THE TAF SITES
THE SHOWERS AND TSRAS ARE TOO ISOLATED TO INCLUDE AND WILL AMEND
ACCORDINGLY.

THERE ARE OTHER SHOWERS AND TSRAS TO OUR WEST WHICH AT THE LEAST
SHOULD BRING SOME MID AND HIGH LEVEL CLOUDS OVERNIGHT. COVERAGE
AND CONFIDENCE ABOUT ACTUAL PRECIPITATION OCCURRING IS TOO LOW TO
INCLUDE WITH THIS ISSUANCE.

WE EXPECT SOME MVFR (IFR AT KMIV) CONDITIONS TO FORM DUE TO FOG
TOWARD MORNING. THEN ON FRIDAY AN ORGANIZED AREA OF SHOWERS AND
TSRAS SHOULD DEVELOP AND MOVE ACROSS THE AREA. THE FAVORED TIMING
IS DURING THE AFTERNOON AND EARLY EVENING WHERE SHOWERS WERE
FORECAST AS THE PREVAILING GROUP. WE SHOULD HAVE SOME TSRAS ALSO
WHICH WE WILL HOPEFULLY BETTER TIME AS THE EVENT COMES CLOSER.

OUTLOOK...

FRIDAY NIGHT...MVFR CONDS PROBABLY SPREADING SEWD TO MOST TAF
LOCATIONS IN THE WAKE OF THE DEPARTING COLD FRONT AND ASSTD
CONVECTION.

THIS WEEKEND...WEAK HIGH PRESSURE BUILDING EAST FROM THE GREAT
LAKES SHOULD PROVIDE VFR CONDITIONS. THE ONLY EXCEPTION HERE
COULD BE SATURDAY EVENING...AS WIDELY SCATTERED THUNDERSTORMS COULD
AFFECT NORTHERN AREAS.  LIGHT WIND.

NEXT MONDAY...VFR EXCEPT PATCHY MVFR FOG NEAR DAWN  MAY SEE TSTMS
LATE AT NIGHT IN WARM AIR ADVECTION ASSOCIATED WITH A WARM FRONTAL
PASSAGE. SW WIND MAY GUST 15-20 KTS IN THE AFTN.

&&

.MARINE...
NO HEADLINES ATTM. LOW PROB WE WILL NEED AN SCA FRI NIGHT IN THE
ATLC WATERS OFF DEL.

CONVECTIVE GUSTS AND LIGHTNING ARE THE BIG PROBLEM THIS AFTERNOON
AND AGAIN FRIDAY INTO FRIDAY EVENING IN ASSN WITH QSTNRY FRONT FM NYC
TO JUST N OF PHL.  THAT FRONT SAGS SOUTHEAST OF OUR AREA TOMORROW
NIGHT AND THE CONVECTION MOVES OUT TO SEA.

A DRY NICE WEEKEND IS ENVISIONED AS HIGH PRESSURE SETTLES IN WITH
A DRIER AIRMASS AND LIGHT WIND.

NEXT MONDAY...SW FLOW GUSTING 15 KTS AND POSSIBLE TSTMS AT NIGHT.

&&

.HYDROLOGY...
THERE IS AMPLE MOISTURE THIS EVENING TO CREATE DOWNPOURS AND
LOCALIZED FLOODING CONCERNS FOR THIS EVENING. THE CELLS MOVEMENT
MAY BE ENOUGH TO PREVENT ANY WIDESPREAD PROBLEMS. THIS CONTINUES
INTO FRIDAY WITH CONTINUED HIGHER MOISTURE AND TSTM FORMATION
EXPECTED BY AFTERNOON. THE FFG IS LOWER ACROSS THE NORTH...SO THE
LATER SHIFTS MAY CONSIDER A WATCH FOR THOSE AREAS. THERE IS ENOUGH
UNCERTAINTY ATTM TO PRECLUDE A WATCH NOW. WE WILL KEEP THE HEAVY
RAINS WORDING IN THE GRIDS/ZONES FOR NOW.

&&

.CLIMATE...
HEAT WAVE CONTINUES TODAY ILG/PHL REGION AND LOW PROBABILITY IT
MAY EXTEND INTO FRIDAY PER THE ULTIMATE POSITION OF THE QUASI
STATIONARY FRONT MIDDAY FRIDAY AND THE RESULTANT TIMING OF
PERSISTENT CONVECTION PRIOR OR SUBSEQUENT TO 18Z FRIDAY.

TODAY THE MODEST HEAT WAVE IS DAY5 FOR PHL AND DAY4 FOR ILG.

SINCE MAY 6TH AT KPHL...ONLY 8 DAYS BELOW NORMAL WITHIN A PERIOD
OF 61 DAYS....IE 53 AOA NORMAL IN THESE 61.

REGARDING TOMORROW... HAVE BEEN LOOKING ALOT AT PARALLEL NAM MOS
VS THE ACTUAL NAM MET MOS. IT SEEMS OVERALL TO BE PERFORMING SLIGHTLY
BETTER THAN NAM MOS. TODAYS 12Z GFS MAVMOS HAS AN IDEA THAT TOMORROW
COULD REACH 87 AT KILG...WHILE THE 12Z/7 METMOS HAS 82 BUT THE
PARALLEL METMOS 87. THE IDEA...ITS WORTHY OF COMPROMISING AND
PROBABLY RUNNING A BIT HIGHER THAN THE METMOS GUIDANCE.

MUCH IF NOT ALL OF THIS SECTION WILL PROBABLY BE DELETED IN SUBSEQUENT
AFD EFFORTS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...MEOLA/O'HARA
NEAR TERM...MEOLA/O'HARA
SHORT TERM...O'HARA
LONG TERM...GIGI
AVIATION...DRAG/GIGI
MARINE...DRAG
HYDROLOGY...DRAG
CLIMATE...DRAG
Hazardous weather outlook, Jul 7, 3:13 PM EDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 PM EDT THU JUL 7 2011

NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-067>071-
081915-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
313 PM EDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED STRONG THUNDERSTORMS WITH A SHORT BURSTS OF
HEAVY RAIN...FREQUENT LIGHTING STRIKES AND GUSTY WINDS TO 40 MPH
ARE POSSIBLE. THIS SHOULD BE PRIMARILY FROM NEAR READING TO JUST
NORTH OF PHILADELPHIA TO MCGUIRE AFB AND BELMAR NORTHWARD THROUGH
ALLENTOWN INTO THE POCONOS INTO NORTHERN NEW JERSEY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED STRONG THUNDERSTORMS ARE EXPECTED FRIDAY...AND SEVERAL
COULD BE SEVERE WITH POTENTIAL FOR POOR DRAINAGE FLOODING RAINS IN
A VERY SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-081915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
313 PM EDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED STRONG THUNDERSTORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED STRONG THUNDERSTORMS WITH GUSTY WINDS ARE EXPECTED
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-081915-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
313 PM EDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED STRONG THUNDERSTORMS WITH A SHORT BURSTS OF
HEAVY RAIN...FREQUENT LIGHTING STRIKES AND GUSTY WINDS TO 40 MPH
ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED STRONG THUNDERSTORMS ARE EXPECTED FRIDAY...AND SEVERAL
COULD BE SEVERE WITH POTENTIAL FOR POOR DRAINAGE FLOODING RAINS IN
A VERY SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 7, 7:32 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
732 PM EDT THU JUL 7 2011

DEZ001-NJZ016>027-080100-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-GLOUCESTER NJ-
NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
732 PM EDT THU JUL 7 2011

...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT PORTIONS OF
ATLANTIC...BURLINGTON...CAMDEN...CAPE MAY...CUMBERLAND...
GLOUCESTER...NEW CASTLE...OCEAN AND SALEM COUNTIES...

AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ACROSS SOUTHEASTERN BURLINGTON, SOUTHERN
CAMDEN, SOUTHERN GLOUCESTER, SALEM AND SOUTHERN NEW CASTLE COUNTY.
THESE STORMS ARE MOVING SLOWLY SOUTHEASTWARD.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3950 7428 3953 7440 3946 7433 3920 7464
      3899 7479 3892 7495 3916 7492 3920 7504
      3917 7514 3923 7518 3945 7552 3945 7553
      3937 7551 3934 7556 3939 7573 3947 7559
      3945 7554 3949 7554 4000 7454 3963 7416

FORECASTER: NIERENBERG
Local storm report, Jul 7, 7:35 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 PM EDT THU JUL 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     MARINE TSTM WIND TUCKERTON               39.60N 74.33W
07/07/2011  E47.00 MPH       OCEAN              NJ   MESONET

0347 PM     HAIL             SCOTRUN                 41.07N 75.32W
07/07/2011  M0.88 INCH       MONROE             PA   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL REPORTED IN SCOTRUN. SMALL
            BRANCHES ALSO REPORTED DOWN.

0352 PM     TSTM WND DMG     BURLINGTON              40.07N 74.86W
07/07/2011                   BURLINGTON         NJ   NWS EMPLOYEE

            TREE REPORTED DOWN ON BROMLEY BLVD IN BURLINGTON
            TOWNSHIP.

0400 PM     TSTM WND DMG     SCOTRUN                 41.07N 75.32W
07/07/2011                   MONROE             PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN IN THE CENTRAL PART OF THE
            COUNTY.

0420 PM     TSTM WND DMG     SHAWNEE ON DELAWARE     41.01N 75.11W
07/07/2011                   MONROE             PA   EMERGENCY MNGR

            TREES AND WIRES REPORTED DOWN.

0426 PM     TSTM WND DMG     SOUTHAMPTON TWP         39.91N 74.73W
07/07/2011                   BURLINGTON         NJ   TRAINED SPOTTER

            TREES REPORTED DOWN IN SOUTHAMPTON TOWNSHIP.

0440 PM     TSTM WND DMG     EXTON                   40.03N 75.63W
07/07/2011                   CHESTER            PA   EMERGENCY MNGR

            TREES REPORTED DOWN IN WEST WHITELAND TOWNSHIP.

0448 PM     HAIL             CREAM RIDGE             40.13N 74.52W
07/07/2011  M0.50 INCH       MONMOUTH           NJ   TRAINED SPOTTER

0455 PM     TSTM WND DMG     CLARKSBURG              40.19N 74.44W
07/07/2011                   MONMOUTH           NJ   911 CALL CENTER

            TREES AND WITRES REPORTED DOWN.

0510 PM     TSTM WND DMG     JACKSON TWP             40.12N 74.35W
07/07/2011                   OCEAN              NJ   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

0530 PM     TSTM WND DMG     EAST FREEHOLD           40.27N 74.24W
07/07/2011                   MONMOUTH           NJ   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

0551 PM     TSTM WND GST     PHILADELPHIA INTL AIRPO 39.86N 75.30W
07/07/2011  M47.00 MPH       DELAWARE           PA   ASOS

0600 PM     TSTM WND DMG     PAULSBORO               39.84N 75.24W
07/07/2011                   GLOUCESTER         NJ   EMERGENCY MNGR

            TREES AND WIRES REPORTED DOWN IN PAULSBORO.

0720 PM     HAIL             WHITEHOUSE STATION      40.62N 74.77W
07/07/2011  M1.00 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            PENNY UP TO QUARTER SIZE HAIL REPORTED.

&&

MEOLA
Special weather statement, Jul 7, 7:49 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
749 PM EDT THU JUL 7 2011

NJZ009-010-015-PAZ069-080115-
BUCKS PA-HUNTERDON NJ-MERCER NJ-SOMERSET NJ-
749 PM EDT THU JUL 7 2011

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...MERCER AND
SOMERSET COUNTIES...

AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTHEAST OF EASTON...MOVING SOUTHEAST
AT 15 MPH. THE THUNDERSTORM WILL BE NEAR SERGEANTSVILLE...SAND BROOK
AROUND 800 PM...SAND BROOK...LAMBERTVILLE AROUND 815 PM...HOPEWELL...
PENNINGTON AROUND 900 PM...PRINCETON AND PRINCETON NORTH AROUND 915
PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 4044 7461 4020 7471 4045 7512 4053 7497

 NIERENBERG
Local storm report, Jul 7, 7:54 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
754 PM EDT THU JUL 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     MARINE TSTM WIND TUCKERTON               39.60N 74.33W
07/07/2011  E47.00 MPH       OCEAN              NJ   MESONET

0347 PM     HAIL             SCOTRUN                 41.07N 75.32W
07/07/2011  M0.88 INCH       MONROE             PA   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL REPORTED IN SCOTRUN. SMALL
            BRANCHES ALSO REPORTED DOWN.

0352 PM     TSTM WND DMG     BURLINGTON              40.07N 74.86W
07/07/2011                   BURLINGTON         NJ   NWS EMPLOYEE

            TREE REPORTED DOWN ON BROMLEY BLVD IN BURLINGTON
            TOWNSHIP.

0400 PM     TSTM WND DMG     SCOTRUN                 41.07N 75.32W
07/07/2011                   MONROE             PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN IN THE CENTRAL PART OF THE
            COUNTY.

0420 PM     TSTM WND DMG     SHAWNEE ON DELAWARE     41.01N 75.11W
07/07/2011                   MONROE             PA   EMERGENCY MNGR

            TREES AND WIRES REPORTED DOWN.

0426 PM     TSTM WND DMG     SOUTHAMPTON TWP         39.91N 74.73W
07/07/2011                   BURLINGTON         NJ   TRAINED SPOTTER

            TREES REPORTED DOWN IN SOUTHAMPTON TOWNSHIP.

0440 PM     TSTM WND DMG     EXTON                   40.03N 75.63W
07/07/2011                   CHESTER            PA   EMERGENCY MNGR

            TREES REPORTED DOWN IN WEST WHITELAND TOWNSHIP.

0448 PM     HAIL             CREAM RIDGE             40.13N 74.52W
07/07/2011  M0.50 INCH       MONMOUTH           NJ   TRAINED SPOTTER

0455 PM     TSTM WND DMG     CLARKSBURG              40.19N 74.44W
07/07/2011                   MONMOUTH           NJ   911 CALL CENTER

            TREES AND WITRES REPORTED DOWN.

0510 PM     TSTM WND DMG     JACKSON TWP             40.12N 74.35W
07/07/2011                   OCEAN              NJ   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

0530 PM     TSTM WND DMG     EAST FREEHOLD           40.27N 74.24W
07/07/2011                   MONMOUTH           NJ   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

0551 PM     TSTM WND GST     PHILADELPHIA INTL AIRPO 39.86N 75.30W
07/07/2011  M47.00 MPH       DELAWARE           PA   ASOS

0600 PM     TSTM WND DMG     PAULSBORO               39.84N 75.24W
07/07/2011                   GLOUCESTER         NJ   EMERGENCY MNGR

            TREES AND WIRES REPORTED DOWN IN PAULSBORO.

0612 PM     TSTM WND DMG     HADDONFIELD             39.90N 75.04W
07/07/2011                   CAMDEN             NJ   911 CALL CENTER

            TREES AND WIRES DOWN IN HADDON HEIGHTS... AUDUBON AND
            HADDONFIELD.

0720 PM     HAIL             WHITEHOUSE STATION      40.62N 74.77W
07/07/2011  M1.00 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            PENNY UP TO QUARTER SIZE HAIL REPORTED.

&&

MEOLA
Local storm report, Jul 7, 8:28 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
828 PM EDT THU JUL 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     MARINE TSTM WIND TUCKERTON               39.60N 74.33W
07/07/2011  E47.00 MPH       OCEAN              NJ   MESONET

0347 PM     HAIL             SCOTRUN                 41.07N 75.32W
07/07/2011  M0.88 INCH       MONROE             PA   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL REPORTED IN SCOTRUN. SMALL
            BRANCHES ALSO REPORTED DOWN.

0352 PM     TSTM WND DMG     BURLINGTON              40.07N 74.86W
07/07/2011                   BURLINGTON         NJ   NWS EMPLOYEE

            TREE REPORTED DOWN ON BROMLEY BLVD IN BURLINGTON
            TOWNSHIP.

0400 PM     TSTM WND DMG     SCOTRUN                 41.07N 75.32W
07/07/2011                   MONROE             PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN CENTRAL AND EASTERN PART OF
            THE COUNTY. HARDEST HIT AREA EAST STROUDSBURG TO
            MARSHALLS CREEK WHERE A MACROBURST MAY HAVE OCCURRED.
            NUMEROUS TREES DOWN... SOME ONTO HOMES AND VEHICLES. PPL
            REPORTED 10000 WITHOUT POWER.

0420 PM     TSTM WND DMG     SHAWNEE ON DELAWARE     41.01N 75.11W
07/07/2011                   MONROE             PA   EMERGENCY MNGR

            TREES AND WIRES REPORTED DOWN.

0426 PM     TSTM WND DMG     SOUTHAMPTON TWP         39.91N 74.73W
07/07/2011                   BURLINGTON         NJ   TRAINED SPOTTER

            TREES REPORTED DOWN IN SOUTHAMPTON TOWNSHIP.

0440 PM     TSTM WND DMG     EXTON                   40.03N 75.63W
07/07/2011                   CHESTER            PA   EMERGENCY MNGR

            TREES REPORTED DOWN IN WEST WHITELAND TOWNSHIP.

0448 PM     HAIL             CREAM RIDGE             40.13N 74.52W
07/07/2011  M0.50 INCH       MONMOUTH           NJ   TRAINED SPOTTER

0455 PM     TSTM WND DMG     CLARKSBURG              40.19N 74.44W
07/07/2011                   MONMOUTH           NJ   911 CALL CENTER

            TREES AND WITRES REPORTED DOWN.

0510 PM     TSTM WND DMG     JACKSON TWP             40.12N 74.35W
07/07/2011                   OCEAN              NJ   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

0510 PM     TSTM WND DMG     EAST GOSHEN TWP         39.99N 75.55W
07/07/2011                   CHESTER            PA   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWN

0530 PM     TSTM WND DMG     EAST FREEHOLD           40.27N 74.24W
07/07/2011                   MONMOUTH           NJ   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

0551 PM     TSTM WND GST     PHILADELPHIA INTL AIRPO 39.86N 75.30W
07/07/2011  M47.00 MPH       DELAWARE           PA   ASOS

0600 PM     TSTM WND DMG     PAULSBORO               39.84N 75.24W
07/07/2011                   GLOUCESTER         NJ   EMERGENCY MNGR

            TREES AND WIRES REPORTED DOWN IN PAULSBORO.

0612 PM     TSTM WND DMG     HADDONFIELD             39.90N 75.04W
07/07/2011                   CAMDEN             NJ   911 CALL CENTER

            TREES AND WIRES DOWN IN HADDON HEIGHTS... AUDUBON AND
            HADDONFIELD.

0720 PM     HAIL             WHITEHOUSE STATION      40.62N 74.77W
07/07/2011  M1.00 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            PENNY UP TO QUARTER SIZE HAIL REPORTED.

&&

TGIGI
Special weather statement, Jul 7, 8:56 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
856 PM EDT THU JUL 7 2011

PAZ054-061-080230-
CARBON PA-LEHIGH PA-
856 PM EDT THU JUL 7 2011

...A STRONG THUNDERSTORM WILL AFFECT CARBON AND LEHIGH COUNTIES...

AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES WEST OF LEHIGHTON...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR TRESCKOW AROUND 915 PM...BEAVER
MEADOWS AROUND 930 PM...SUMMIT HILL...LANSFORD AROUND 945 PM...NEW
MAHONING...JIM THORPE AROUND 1000 PM...BOWMANSTOWN AND LEHIGHTON
AROUND 1015 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 4090 7554 4079 7560 4079 7562 4077 7561
      4063 7569 4070 7586 4074 7578 4084 7594
      4090 7600 4091 7600 4096 7586

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:40 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland80 min
Jul 7, 8:42 PM EDTSpecial Marine WarningPHI2 hr
Jul 7, 10:07 PM EDTSpecial Weather StatementPHICape May53 min
Jul 7, 10:55 PM EDTSevere Thunderstorm WarningPHIWarren28 min
Jul 8, 3:58 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more19 hr
Jul 8, 4:34 AM EDTSpecial Weather StatementPHIHunterdon56 min
Jul 8, 12:03 PM EDTSpecial Weather StatementPHIAtlantic57 min
Jul 8, 12:56 PM EDTSpecial Weather StatementPHIAtlantic, Camden, Gloucester64 min
Jul 8, 2:12 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem93 min
Jul 8, 2:23 PM EDTSpecial Weather StatementPHIWarren82 min
Jul 8, 2:25 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem7 hr
Jul 8, 2:51 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Warren54 min
Jul 8, 2:56 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer3 hr
Jul 8, 3:03 PM EDTSpecial Weather StatementPHIMercer57 min
Jul 8, 3:14 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Somerset66 min
Jul 8, 3:33 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Somerset3 hr
Jul 8, 3:44 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren76 min
Jul 8, 3:48 PM EDTFlash Flood WarningPHICamden3 hr
Jul 8, 3:51 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset, Sussex, Warren69 min
Jul 8, 4:10 PM EDTFlash Flood WarningPHIHunterdon, Morris, Somerset, Sussex, Warren3 hr
Jul 8, 4:42 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren78 min
Jul 8, 4:50 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden70 min
Jul 8, 5:03 PM EDTFlash Flood WarningPHISussex117 min
Jul 8, 5:03 PM EDTTornado WarningPHIAtlantic, Burlington, Camden27 min
Jul 8, 5:33 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more3 hr
Jul 8, 5:44 PM EDTFlash Flood WarningPHICamden, Gloucester, Salem3 hr
Jul 8, 6:32 PM EDTSpecial Marine WarningPHI58 min
Jul 8, 7:13 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Ocean77 min
Jul 8, 7:24 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean3 hr
Jul 8, 7:26 PM EDTSpecial Marine WarningPHI64 min
Jul 8, 7:50 PM EDTSpecial Marine WarningPHI55 min
Jul 7, 9:10 PM EDTSevere Thunderstorm WarningPHICarbon67 min
Jul 7, 9:47 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Northampton73 min
Jul 8, 2:40 AM EDTSpecial Weather StatementPHIBerks65 min
Jul 8, 2:48 PM EDTSevere Thunderstorm WarningPHIMonroe57 min
Jul 8, 3:35 PM EDTSpecial Weather StatementPHIMontgomery55 min
Jul 8, 3:40 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh, Northampton3 hr
Jul 8, 3:45 PM EDTFlash Flood WarningPHIPhiladelphia3 hr
Jul 8, 4:18 PM EDTFlash Flood WarningPHIMonroe2 hr
Jul 8, 4:29 PM EDTAreal Flood AdvisoryPHIChester4 hr
Jul 8, 4:17 PM EDTSpecial Weather StatementPHICaroline, Cecil, Kent, Queen Anne's, Talbot88 min
Jul 8, 5:53 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot82 min
Jul 8, 6:23 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot82 min
Jul 8, 6:02 PM EDTAreal Flood AdvisoryPHIKent, New Castle, Sussex4 hr
Jul 8, 7:46 PM EDTSpecial Weather StatementPHISussex59 min
Jul 8, 7:49 PM EDTSevere Thunderstorm WarningPHISussex56 min

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.